# SDR RRXA991538

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, TO FRAME ATTACHMENT ANGLE AT STA 580, BETWEEN LONGERONS 33 LEFT AND LONGERON 34 LEFT.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FRAME ATTACHMENT ANGLE IAW DC8 SRM 53-1-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
